# SDR UALA2012012300445

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP UPPER SURFACE SKIN OUTBOARD EDGE HAS A WORN SPOT.  REPAIRED FLAP PER ECRA 5750-04419 ON SCAL LOG 9955553 DURING HMV 4 CHECK.
